Publications in Yearbook 2016

Yearbook
1.
Abdelgadir, T.; Ueda, K.;
Weighted projective lines as fine moduli spaces of quiver representations. Communications in Algebra 43 (2), 636-649 (2015)
2.
Aizenbud, A.; Drinfeld, V.;
The wave front set of the Fourier transform of algebraic measures. Israel Journal of Mathematics 207 (2), 527-580 (2015)
3.
Aizenbud, A.; Gourevitch, D.; Sahi, S.;
Derivatives for smooth representations of GL(n, R) and GL(n, C). Israel Journal of Mathematics 206 (1), 1-38 (2015)
4.
Aizenbud, A.; Gourevitch, D.; Sahi, S.;
Twisted homology for the mirabolic nilradical. Israel Journal of Mathematics 206 (1), 39-88 (2015)
5.
Akbulut, S.; Arikan, M. F.;
Legendrian realization in convex Lefschetz fibrations and convex stabilizations. Forum Mathematicum 27 (3), 1829-1847 (2015)
6.
Akyol, A.; Degtyarev, A.;
Geography of irreducible plane sextics. Proceedings of the London Mathematical Society 111 (3), 1307-1337 (2015)
7.
Alexandrov, S.; Manschot, J.; Persson, D.; Pioline, B.;
Quantum hypermultiplet moduli spaces in N=2 string vacua: a review. String-math 2012 : conference, July 16 - 21, 2012, Universität Bonn, Bonn, Germany 90, 181-211 (2015)
8.
Alim, M.; Haghighat, B.; Hecht, M.; Klemm, A.; Rauch, M.; Wotschke, T.;
Wall-crossing holomorphic anomaly and mock modularity of multiple M5-branes. Communications in Mathematical Physics 339 (3), 773-814 (2015)
9.
Anbar, N.; Meidl, W.;
More on quadratic functions and maximal Artin-Schreier curves. Applicable Algebra in Engineering, Communication and Computing 26 (5), 409-426 (2015)
10.
Anosov, D. V.;
Spectral Multiplicity in Ergodic Theory. Proceedings of the Steklov Institute of Mathematics 290 (Suppl. 1), S1-S44 (2015)
11.
Aprodu, M. A.; Aprodu, M.;
Holomorphic vector bundles on Kähler manifolds and totally geodesic foliations on Euclidean open domains. Differential Geometry and its Applications 39, 10-19 (2015)
12.
Arakawa, T.; Kuwabara, T.; Malikov, F.;
Localization of Affine W-Algebras. Communications in Mathematical Physics 335 (1), 143-182 (2015)
13.
Arias Abad, C.; Schätz, F.;
Higher holonomies: Comparing two constructions. Differential Geometry and its Applications 40, 14-42 (2015)
14.
Arias Abad, C.; Uribe, B.;
On the equivariant de Rham cohomology for non-compact Lie groups. Differential Geometry and its Applications 39, 184-189 (2015)
15.
Auel, A.;
Surjectivity of the total Clifford invariant and Brauer dimension. Journal of Algebra 443, 395-421 (2015)
16.
Baker, K. L.; Onaran, S.;
Nonlooseness of nonloose knots. Algebraic & Geometric Topology 15 (2), 1031-1066 (2015)
17.
Ballantine, C.; Feigon, B.; Ganapathy, R.; Kool, J.; Maurischat, K.; Wooding, A.;
Explicit Construction of Ramanujan Bigraphs. Women in Numbers Europe : research directions in number theory 2, 1-16 (2015)
18.
Ballmann, W.;
Einführung in die Geometrie und Topologie. Mathematik Kompakt. Birkhäuser, Basel. (2015)
19.
Bandman, T.; Zarhin, Y. G.;
Jordan groups and algebraic surfaces. Transformation Groups 20 (2), 327-334 (2015)
20.
Baoulina, I. N.;
Generalizations of the Markoff–Hurwitz equations over residue class rings. International Journal of Number Theory 11 (3), 909-930 (2015)